Meds and swollen feet


#1
hi ,i get swollen feet and ankles alot and they are very painful to stand on some times,ive bin givern ater tabs and inflamertary creams to rub in ,but they dont seem to work,i then thought is it my meds im on and then thought would any one no at all,cus ive said to gp and he says ur on a cocktail of meds and i put it down to pd.but im not satified with that answer,it like when a gp dont no wot rong with u ,its a virus then ,and now its always o that pd for u,so why dont us all pds get swolen feet then?no its meds im sure of it ,so here is wot im on ,could any one guide me some how please;

mst morhine 80mg aday ----amitriptyline3 aday----senokot 2 at nite ----8 paracetamol aday----sinemet 4 aday ----fluvoamine 1 at nite----omeprazole 2 in the mornin----promthazine 3 aday----pramepexole 3 aday----pregabalin 3 aday----feldene gel for feet and ankles 4 times aday----capsaicin for my back 4 times aday.:smile:

#2
I used to get swollen feet, ankles and legs while on DA's, I used to take water tabs but they made no difference, I've been fine since coming off DA's never had a problem since!

#3
Yes, it's the pramipexole Ali. It affects my ankles at the end of the day and it's mentioned as a side effect on the Mirapexin leaflet.

#4
I had similar experience to Gill. I tried all the dopamine agonists (DA's) and they all caused oedema. At one stage I couldn't get any of my shoes on, however it was only my left side that swelled (coincidentally, my left side is the one predominant with PD). As soon as I stopped the DA's the oedema went away. Out of all the DA's Ropinerole caused the most problems; however, this was probably because I was on the highest recommended dose (24mg). When I was on a low dose of DA combined with Levodopa the oedema calmed down but remained troublesome. I’m now on Sinemet plus and have had no problems with oedema.

#5
Hi Ali, I have swollen feet and ankles too and I`m also on Mirapexin, I`m being weaned off them, another month should do it.I`ve been wearing a size larger shoe, hopefully i`ll be able to get back into my normal sized ones again.


Val

#6
Hi Joval,

Good luck ~ are you introducing another dopamine agonists or Levadopa?

#7
Hi Cutiepie, I`m also on Madopar 62.5 four a day, I have to phone my pd nurse next week to let her know how i`m doing then I only have 2 mirapexin to be weaned off. I actually feel better, less tired now.

#8
My husband legs and feet swell and also his tummy . He is taking Sinemet along with the Neuro Patch . His mobility is very poor I am sure that the extra weight is not helping